# SDR 2003UALA00051

- Difficulty date: January 13, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 43,340 hours, 23,443 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L, STATION 500C, SECTION OF STRINGER CUT OUT FOR ACCESS.  MAJOR REPAIR ACCOMPLISHED. REPLACEMENT SECTION OF STRINGER FABRICATED AND INSTALLED.
